Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Excessive mucus discharge, painful nipples, had tubal ligation

I have mucas discharge (alot) for the past 2 weeks and for 4 days now my nipples are really hurting . My tubes have been cut and my husband has had a vasectomy .. I dont think I would be pregnant . I have seen a gynocologist for the past year who believes its endometrosis . But these are new syptoms. I have alot of pain in my lower left side and now the last 2 weeks its very tender to touch .
Asked On : Sun, 20 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi I am Dr.D.Karthiga Sasi Kumar from Pondicherry
Welcome to Health Care Magic. I understand your concern.
If you are diagnosed with endometriosis, you should take a proper treatment for it.Since endometriosis is a painful and progressive disease, one will face a very critical situation during every month of the periods.Endometriosis can spread to the remote places and can cause such symptoms.It is better to confirm the stage of the endometriosis and get the proper treatment.Also get cervical examination done with the gynaecologist to rule out other pathologies.Since you had completed the family, it would be a wise option to undergo hysterectomy to get rid of the sufferings, provided you are remote from menopause ( you had not mentioned the age).




Hope this answer satisfies your query.
Feel free to consult me in future if necessary .

Thank you.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions